Monic and monic free ideals in a polynomial semiring
Abstract: Two classes of ideals are introduced in a polynomial semiring $S[x]$, where $S$ is a commutative semiring with an identity. A structure theorem is given for each class.
P. J. Allen, A fundamental theorem of homomorphisms for semirings, Proc. Amer. Math. Soc. 21 (1969), 412-416. MR 38 #5856.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A78
Retrieve articles in all journals with MSC: 16A78
Keywords: Strict semiring, monic ideals, monic free ideals, <IMG WIDTH="17" HEIGHT="21" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$k$">-ideals, coefficient ideals, monic closure, mixed ideals
Article copyright: © Copyright 1976 American Mathematical Society